Alert archive / West Virginia / Wind Chill Advisories in 2016
Wind Chill Advisory 2, NWS Charleston, WV
NWS Charleston, WV issued this wind chill advisory at Jan 17, 2016, 4:23 AM EST for Barbour County, Taylor County, Upshur County, West Virginia; Morgan County, Perry County, Ohio. It took effect at Jan 18, 2016, 1:00 AM EST. It was in force for 35 hr.
The area
The counties it named.
The facts
- Issued
- Jan 17, 2016, 4:23 AM EST (09:23 UTC)
- In effect from
- Jan 18, 2016, 1:00 AM EST
- Expired
- Jan 19, 2016, 12:00 PM EST
- In force
- 35 hr
- Issued by
- NWS Charleston, WV
Counties Morgan County, OH, Perry County, OH, Barbour County, WV, Taylor County, WV, Upshur County, WV
The radar
The Charleston,WV radar (KRLX), 136 km from the middle of the area, began a volume at 09:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 00:00Z, 9.4 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 766 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 23 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
589 WWUS41 KRLX 170923 WSWRLX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON WV 423 AM EST SUN JAN 17 2016 ...DANGEROUS WIND CHILLS TO START THE WORK WEEK... WVZ038-046-047-171730- /O.NEW.KRLX.WC.Y.0002.160118T0600Z-160119T1700Z/ WEBSTER-POCAHONTAS-RANDOLPH- INCLUDING THE CITIES OF...WEBSTER SPRINGS...MARLINTON...ELKINS 423 AM EST SUN JAN 17 2016 ...WIND CHILL ADVISORY IN EFFECT FROM 1 AM MONDAY TO NOON EST TUESDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 1 AM MONDAY TO NOON EST TUESDAY. * HAZARD TYPES...LOW WIND CHILL VALUES. * WIND CHILL...AS LOW AS 15 BELOW ZERO IN THE MOUNTAIN VALLEYS. 10 TO 25 BELOW ZERO ACROSS THE RIDGES. THE HIGHEST EXPOSED RIDGETOPS MAY EXPERIENCE EVEN LOWER WIND CHILL VALUES...GENERALLY ABOVE 4000 FEET IN ELEVATION. * TIMING...AFTER MIDNIGHT TONIGHT AND LASTING THROUGH TUESDAY MIDDAY. * WINDS...WESTERLY WINDS 15 TO 25 MPH WITH GUSTS UP TO 35 MPH TONIGHT...DIMINISHING TO 10 TO 15 MPH WITH GUSTS TO 25 MPH BY TUESDAY MORNING. * TEMPERATURES...SINGLE DIGITS TONIGHT IN THE MOUNTAIN VALLEYS AND ZERO TO 5 BELOW ZERO OVER THE RIDGETOPS. LOW TEENS MONDAY AFTERNOON BUT STAYING BELOW ZERO ABOVE 4000 FEET. ZERO TO 6 BELOW MONDAY NIGHT. * IMPACTS...LOW WIND CHILL VALUES CAN LEAD TO FROST BITE AND HYPOTHERMIA IF PROPER PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. LIMIT YOUR DURATION OUTDOORS. && $$ OHZ066-067-WVZ035>037-039-171730- /O.NEW.KRLX.WC.Y.0002.160118T0800Z-160118T1700Z/ PERRY-MORGAN-RALEIGH-FAYETTE-NICHOLAS-UPSHUR- INCLUDING THE CITIES OF...NEW LEXINGTON...CROOKSVILLE... SOMERSET...MCCONNELSVILLE...STOCKPORT...BECKLEY...OAK HILL... FAYETTEVILLE...SUMMERSVILLE...RICHWOOD...CRAIGSVILLE...BUCKHANNON 423 AM EST SUN JAN 17 2016 ...WIND CHILL ADVISORY IN EFFECT FROM 3 AM TO NOON EST MONDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO NOON EST MONDAY. * HAZARD TYPES...LOW WIND CHILL VALUES. * WIND CHILL...AS LOW AS 10 TO 15 BELOW ZERO * TIMING...AFTER MIDNIGHT TONIGHT AND LASTING THROUGH MONDAY MIDDAY. * WINDS...WESTERLY WINDS 10 TO 20 MPH WITH GUSTS UP TO 30 MPH TONIGHT. * TEMPERATURES...SINGLE DIGITS TONIGHT. * IMPACTS...LOW WIND CHILL VALUES CAN LEAD TO FROST BITE AND HYPOTHERMIA IF PROPER PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. LIMIT YOUR DURATION OUTDOORS. BE ESPECIALLY CAREFUL WITH ANY INDOOR SUPPLEMENTARY HEATERS. && $$
8 follow-up statements
965 WWUS41 KRLX 171710 WSWRLX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON WV 1210 PM EST SUN JAN 17 2016 ...DANGEROUS WIND CHILLS TO START THE WORK WEEK... WVZ038-046-047-180800- /O.CON.KRLX.WC.Y.0002.160118T0600Z-160119T1700Z/ WEBSTER-POCAHONTAS-RANDOLPH- INCLUDING THE CITIES OF...WEBSTER SPRINGS...MARLINTON...ELKINS 1210 PM EST SUN JAN 17 2016 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 1 AM MONDAY TO NOON EST TUESDAY... * HAZARD TYPES...LOW WIND CHILL VALUES. * WIND CHILL...AS LOW AS 25 BELOW ZERO. * TIMING...AFTER MIDNIGHT TONIGHT AND LASTING THROUGH TUESDAY MIDDAY. * WINDS...WEST 10 TO 20 MPH WITH GUSTS UP TO 40 MPH. * TEMPERATURES...2 BELOW TO 13 ABOVE ZERO. * IMPACTS...LOW WIND CHILL VALUES CAN LEAD TO FROST BITE AND HYPOTHERMIA IF PROPER PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. LIMIT YOUR DURATION OUTDOORS. && $$ OHZ066-067-WVZ035>037-039-180800- /O.CON.KRLX.WC.Y.0002.160118T0800Z-160118T1700Z/ PERRY-MORGAN-RALEIGH-FAYETTE-NICHOLAS-UPSHUR- INCLUDING THE CITIES OF...NEW LEXINGTON...CROOKSVILLE... SOMERSET...MCCONNELSVILLE...STOCKPORT...BECKLEY...OAK HILL... FAYETTEVILLE...SUMMERSVILLE...RICHWOOD...CRAIGSVILLE...BUCKHANNON 1210 PM EST SUN JAN 17 2016 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 AM TO NOON EST MONDAY... * HAZARD TYPES...LOW WIND CHILL VALUES. * WIND CHILL...AS LOW AS 13 BELOW ZERO. * TIMING...AFTER MIDNIGHT TONIGHT AND LASTING THROUGH MONDAY MIDDAY. * WINDS...WEST 10 TO 15 MPH WITH GUSTS UP TO 25 MPH. * TEMPERATURES...6 TO 14 ABOVE ZERO. * IMPACTS...LOW WIND CHILL VALUES CAN LEAD TO FROST BITE AND HYPOTHERMIA IF PROPER PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. LIMIT YOUR DURATION OUTDOORS. BE ESPECIALLY CAREFUL WITH ANY INDOOR SUPPLEMENTARY HEATERS. && $$
247 WWUS41 KRLX 180109 WSWRLX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON WV 809 PM EST SUN JAN 17 2016 ...DANGEROUS WIND CHILLS TO START THE WORK WEEK... WVZ038-046-047-180915- /O.CON.KRLX.WC.Y.0002.160118T0600Z-160119T1700Z/ WEBSTER-POCAHONTAS-RANDOLPH- INCLUDING THE CITIES OF...WEBSTER SPRINGS...MARLINTON...ELKINS 809 PM EST SUN JAN 17 2016 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 1 AM MONDAY TO NOON EST TUESDAY... * HAZARD TYPES...LOW WIND CHILL VALUES. * WIND CHILL...AS LOW AS 15 BELOW ZERO IN THE MOUNTAIN VALLEYS...TO 25 BELOW ZERO ACROSS THE RIDGES. THE HIGHEST EXPOSED RIDGETOPS MAY EXPERIENCE EVEN LOWER WIND CHILL VALUES...GENERALLY ABOVE 4000 FEET ELEVATION. * TIMING...AFTER MIDNIGHT TONIGHT AND LASTING THROUGH TUESDAY MIDDAY. * WINDS...WEST 10 TO 20 MPH WITH GUSTS UP TO 40 MPH. * TEMPERATURES...6 BELOW TO 13 ABOVE ZERO. * IMPACTS...LOW WIND CHILL VALUES CAN LEAD TO FROST BITE AND HYPOTHERMIA IF PROPER PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. LIMIT YOUR DURATION OUTDOORS. && $$ OHZ066-067-WVZ035>037-039-180915- /O.CON.KRLX.WC.Y.0002.160118T0800Z-160118T1700Z/ PERRY-MORGAN-RALEIGH-FAYETTE-NICHOLAS-UPSHUR- INCLUDING THE CITIES OF...NEW LEXINGTON...CROOKSVILLE... SOMERSET...MCCONNELSVILLE...STOCKPORT...BECKLEY...OAK HILL... FAYETTEVILLE...SUMMERSVILLE...RICHWOOD...CRAIGSVILLE...BUCKHANNON 809 PM EST SUN JAN 17 2016 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 AM TO NOON EST MONDAY... * HAZARD TYPES...LOW WIND CHILL VALUES. * WIND CHILL...AS LOW AS 10 TO 15 BELOW ZERO * TIMING...AFTER MIDNIGHT TONIGHT AND LASTING THROUGH MONDAY MIDDAY. * WINDS...WEST 10 TO 15 MPH WITH GUSTS UP TO 25 MPH. * TEMPERATURES...SINGLE DIGITS TO LOWER TEENS. * IMPACTS...LOW WIND CHILL VALUES CAN LEAD TO FROST BITE AND HYPOTHERMIA IF PROPER PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. LIMIT YOUR DURATION OUTDOORS. BE ESPECIALLY CAREFUL WITH ANY INDOOR SUPPLEMENTARY HEATERS. && $$
039 WWUS41 KRLX 180843 WSWRLX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON WV 343 AM EST MON JAN 18 2016 ...DANGEROUS WIND CHILLS TODAY... WVZ032-040-181645- /O.EXA.KRLX.WC.Y.0002.000000T0000Z-160118T1700Z/ TAYLOR-BARBOUR- INCLUDING THE CITIES OF...GRAFTON...PHILIPPI...BELINGTON 343 AM EST MON JAN 18 2016 ...WIND CHILL ADVISORY IN EFFECT UNTIL NOON EST TODAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL NOON EST TODAY. * HAZARD TYPES...LOW WIND CHILL VALUES. * WIND CHILL...AS LOW AS 10 TO 15 BELOW ZERO. * TIMING...LASTING THROUGH MIDDAY TODAY. * WINDS...WEST 10 TO 15 MPH WITH GUSTS UP TO 25 MPH. * TEMPERATURES...SINGLE DIGITS THIS MORNING. * IMPACTS...LOW WIND CHILL VALUES CAN LEAD TO FROST BITE AND HYPOTHERMIA IF PROPER PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. LIMIT YOUR DURATION OUTDOORS. BE ESPECIALLY CAREFUL WITH ANY INDOOR SUPPLEMENTARY HEATERS. && $$ WVZ038-046-047-181645- /O.CON.KRLX.WC.Y.0002.000000T0000Z-160119T1700Z/ WEBSTER-POCAHONTAS-RANDOLPH- INCLUDING THE CITIES OF...WEBSTER SPRINGS...MARLINTON...ELKINS 343 AM EST MON JAN 18 2016 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON EST TUESDAY... * HAZARD TYPES...LOW WIND CHILL VALUES. * WIND CHILL...AS LOW AS 15 BELOW ZERO IN THE MOUNTAIN VALLEYS. 10 TO 25 BELOW ZERO ACROSS THE RIDGES. THE HIGHEST EXPOSED RIDGETOPS MAY EXPERIENCE EVEN LOWER WIND CHILL VALUES...GENERALLY ABOVE 4000 FEET IN ELEVATION. * TIMING...LASTING THROUGH TUESDAY MIDDAY. * WINDS...WEST 10 TO 20 MPH WITH GUSTS UP TO 35 MPH...DIMINISHING TONIGHT. * TEMPERATURES...SINGLE DIGITS TO LOW TEENS THIS AFTERNOON BUT STAYING BELOW ZERO ABOVE 4000 FEET. ZERO TO 6 BELOW TONIGHT. * IMPACTS...LOW WIND CHILL VALUES CAN LEAD TO FROST BITE AND HYPOTHERMIA IF PROPER PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. LIMIT YOUR DURATION OUTDOORS. BE ESPECIALLY CAREFUL WITH ANY INDOOR SUPPLEMENTARY HEATERS. && $$ OHZ066-067-WVZ035>037-039-181645- /O.CON.KRLX.WC.Y.0002.000000T0000Z-160118T1700Z/ PERRY-MORGAN-RALEIGH-FAYETTE-NICHOLAS-UPSHUR- INCLUDING THE CITIES OF...NEW LEXINGTON...CROOKSVILLE... SOMERSET...MCCONNELSVILLE...STOCKPORT...BECKLEY...OAK HILL... FAYETTEVILLE...SUMMERSVILLE...RICHWOOD...CRAIGSVILLE...BUCKHANNON 343 AM EST MON JAN 18 2016 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY... * HAZARD TYPES...LOW WIND CHILL VALUES. * WIND CHILL...AS LOW AS 10 TO 15 BELOW ZERO. * TIMING...LASTING THROUGH MIDDAY TODAY. * WINDS...WEST 10 TO 15 MPH WITH GUSTS UP TO 25 MPH. * TEMPERATURES...SINGLE DIGITS THIS MORNING. * IMPACTS...LOW WIND CHILL VALUES CAN LEAD TO FROST BITE AND HYPOTHERMIA IF PROPER PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. LIMIT YOUR DURATION OUTDOORS. BE ESPECIALLY CAREFUL WITH ANY INDOOR SUPPLEMENTARY HEATERS. && $$
479 WWUS41 KRLX 181058 WSWRLX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON WV 558 AM EST MON JAN 18 2016 ...DANGEROUS WIND CHILLS TODAY... WVZ038-046-047-181900- /O.CON.KRLX.WC.Y.0002.000000T0000Z-160119T1700Z/ WEBSTER-POCAHONTAS-RANDOLPH- INCLUDING THE CITIES OF...WEBSTER SPRINGS...MARLINTON...ELKINS 558 AM EST MON JAN 18 2016 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON EST TUESDAY... * HAZARD TYPES...LOW WIND CHILL VALUES. * WIND CHILL...AS LOW AS 15 BELOW ZERO IN THE MOUNTAIN VALLEYS. 10 TO 25 BELOW ZERO ACROSS THE RIDGES. THE HIGHEST EXPOSED RIDGETOPS MAY EXPERIENCE EVEN LOWER WIND CHILL VALUES... GENERALLY ABOVE 4000 FEET IN ELEVATION. * TIMING...LASTING THROUGH TUESDAY MIDDAY. * WINDS...WEST 10 TO 20 MPH WITH GUSTS UP TO 35 MPH... DIMINISHING TONIGHT. * TEMPERATURES...SINGLE DIGITS TO LOW TEENS THIS AFTERNOON BUT STAYING BELOW ZERO ABOVE 4000 FEET. ZERO TO 6 BELOW TONIGHT. * IMPACTS...LOW WIND CHILL VALUES CAN LEAD TO FROST BITE AND HYPOTHERMIA IF PROPER PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. LIMIT YOUR DURATION OUTDOORS. BE ESPECIALLY CAREFUL WITH ANY INDOOR SUPPLEMENTARY HEATERS. && $$ OHZ066-067-WVZ032-035>037-039-040-181700- /O.CON.KRLX.WC.Y.0002.000000T0000Z-160118T1700Z/ PERRY-MORGAN-TAYLOR-RALEIGH-FAYETTE-NICHOLAS-UPSHUR-BARBOUR- INCLUDING THE CITIES OF...NEW LEXINGTON...CROOKSVILLE... SOMERSET...MCCONNELSVILLE...STOCKPORT...GRAFTON...BECKLEY... OAK HILL...FAYETTEVILLE...SUMMERSVILLE...RICHWOOD...CRAIGSVILLE... BUCKHANNON...PHILIPPI...BELINGTON 558 AM EST MON JAN 18 2016 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY... * HAZARD TYPES...LOW WIND CHILL VALUES. * WIND CHILL...AS LOW AS 10 TO 15 BELOW ZERO. * TIMING...LASTING THROUGH MIDDAY TODAY. * WINDS...WEST 10 TO 15 MPH WITH GUSTS UP TO 25 MPH. * TEMPERATURES...SINGLE DIGITS THROUGH THIS MORNING. * IMPACTS...LOW WIND CHILL VALUES CAN LEAD TO FROST BITE AND HYPOTHERMIA IF PROPER PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. LIMIT YOUR DURATION OUTDOORS. BE ESPECIALLY CAREFUL WITH ANY INDOOR SUPPLEMENTARY HEATERS. && $$
378 WWUS41 KRLX 181645 WSWRLX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON WV 1145 AM EST MON JAN 18 2016 ...DANGEROUS WIND CHILLS TONIGHT INTO TUESDAY... OHZ066-067-WVZ032-035>037-039-040-181745- /O.EXP.KRLX.WC.Y.0002.000000T0000Z-160118T1700Z/ PERRY-MORGAN-TAYLOR-RALEIGH-FAYETTE-NICHOLAS-UPSHUR-BARBOUR- INCLUDING THE CITIES OF...NEW LEXINGTON...CROOKSVILLE... SOMERSET...MCCONNELSVILLE...STOCKPORT...GRAFTON...BECKLEY... OAK HILL...FAYETTEVILLE...SUMMERSVILLE...RICHWOOD...CRAIGSVILLE... BUCKHANNON...PHILIPPI...BELINGTON 1145 AM EST MON JAN 18 2016 ...WIND CHILL ADVISORY WILL EXPIRE AT NOON EST TODAY... WIND CHILLS WILL FALL BELOW ADVISORY CRITERIA AND THEREFORE THIS ADVISORY WILL BE ALLOWED TO EXPIRE. $$ WVZ038-046-047-190045- /O.CON.KRLX.WC.Y.0002.000000T0000Z-160119T1700Z/ WEBSTER-POCAHONTAS-RANDOLPH- INCLUDING THE CITIES OF...WEBSTER SPRINGS...MARLINTON...ELKINS 1145 AM EST MON JAN 18 2016 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON EST TUESDAY... * HAZARD TYPES...LOW WIND CHILL VALUES. * WIND CHILL...AS LOW AS 27 BELOW ZERO. * TIMING...THROUGH MIDDAY TUESDAY. * WINDS...WEST 10 TO 20 MPH WITH GUSTS UP TO 35 MPH. * TEMPERATURES...7 BELOW TO 9 ABOVE ZERO. * IMPACTS...LOW WIND CHILL VALUES CAN LEAD TO FROST BITE AND HYPOTHERMIA IF PROPER PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. LIMIT YOUR DURATION OUTDOORS. BE ESPECIALLY CAREFUL WITH ANY INDOOR SUPPLEMENTARY HEATERS. && $$
087 WWUS41 KRLX 190031 WSWRLX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON WV 731 PM EST MON JAN 18 2016 ...DANGEROUS WIND CHILLS TONIGHT INTO TUESDAY... WVZ038-046-047-190845- /O.CON.KRLX.WC.Y.0002.000000T0000Z-160119T1700Z/ WEBSTER-POCAHONTAS-RANDOLPH- INCLUDING THE CITIES OF...WEBSTER SPRINGS...MARLINTON...ELKINS 731 PM EST MON JAN 18 2016 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON EST TUESDAY... * HAZARD TYPES...LOW WIND CHILL VALUES. * WIND CHILL...AS LOW AS 15 BELOW ZERO IN MOUNTAIN VALLEYS...AND 10-25 BELOW ZERO ACROSS RIDGES. THE HIGHEST EXPOSED RIDGE TOPS MAY EXPERIENCE EVEN LOWER WIND CHILL VALUES. * TIMING...THROUGH MIDDAY TUESDAY. * WINDS...WEST 8 TO 12 MPH WITH GUSTS UP TO 18 IN THE VALLEYS...AND WEST 10-15 MPH WITH GUSTS UP TO 25 MPH ALONG RIDGE TOPS. * TEMPERATURES...7 BELOW TO 4 ABOVE ZERO. * IMPACTS...LOW WIND CHILL VALUES CAN LEAD TO FROST BITE AND HYPOTHERMIA IF PROPER PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. LIMIT YOUR DURATION OUTDOORS. BE ESPECIALLY CAREFUL WITH ANY INDOOR SUPPLEMENTARY HEATERS. && $$
037 WWUS41 KRLX 190729 WSWRLX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON WV 229 AM EST TUE JAN 19 2016 ...DANGEROUS WIND CHILLS TONIGHT INTO TUESDAY... WVZ038-046-047-191530- /O.CON.KRLX.WC.Y.0002.000000T0000Z-160119T1700Z/ WEBSTER-POCAHONTAS-RANDOLPH- INCLUDING THE CITIES OF...WEBSTER SPRINGS...MARLINTON...ELKINS 229 AM EST TUE JAN 19 2016 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY... * HAZARD TYPES...LOW WIND CHILL VALUES. * WIND CHILL...AS LOW AS 15 BELOW ZERO IN MOUNTAIN VALLEYS...AND 10 TO 20 BELOW ZERO ACROSS RIDGES. THE HIGHEST EXPOSED RIDGE TOPS MAY EXPERIENCE EVEN LOWER WIND CHILL VALUES. * TIMING...THROUGH MIDDAY TODAY. * WINDS...WEST 8 TO 12 MPH WITH GUSTS UP TO 18 IN THE VALLEYS... AND WEST 10-15 MPH WITH GUSTS UP TO 25 MPH ALONG RIDGE TOPS. * TEMPERATURES...7 BELOW TO 4 ABOVE ZERO. * IMPACTS...LOW WIND CHILL VALUES CAN LEAD TO FROST BITE AND HYPOTHERMIA IF PROPER PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. LIMIT YOUR DURATION OUTDOORS. BE ESPECIALLY CAREFUL WITH ANY INDOOR SUPPLEMENTARY HEATERS. && $$
714 WWUS41 KRLX 191029 WSWRLX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON WV 529 AM EST TUE JAN 19 2016 ...DANGEROUS WIND CHILLS TONIGHT INTO TUESDAY... WVZ038-046-047-191700- /O.CON.KRLX.WC.Y.0002.000000T0000Z-160119T1700Z/ WEBSTER-POCAHONTAS-RANDOLPH- INCLUDING THE CITIES OF...WEBSTER SPRINGS...MARLINTON...ELKINS 529 AM EST TUE JAN 19 2016 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY... * HAZARD TYPES...LOW WIND CHILL VALUES. * WIND CHILL...AS LOW AS 10 BELOW ZERO IN MOUNTAIN VALLEYS...AND 10 TO 20 BELOW ZERO ACROSS RIDGES. THE HIGHEST EXPOSED RIDGE TOPS MAY EXPERIENCE EVEN LOWER WIND CHILL VALUES. * TIMING...THROUGH MIDDAY TODAY. * WINDS...WEST 5 TO 10 MPH IN THE VALLEYS... AND 10 TO 15 MPH ALONG RIDGE TOPS. * TEMPERATURES...7 BELOW TO 4 ABOVE ZERO. * IMPACTS...LOW WIND CHILL VALUES CAN LEAD TO FROST BITE AND HYPOTHERMIA IF PROPER PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. LIMIT YOUR DURATION OUTDOORS. BE ESPECIALLY CAREFUL WITH ANY INDOOR SUPPLEMENTARY HEATERS. && $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this wind chill advisory went out at Jan 17, 4:20 AM EST, 3 minutes earlier.
Area forecast discussion, Jan 17, 4:20 AM EST, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
420 AM EST SUN JAN 17 2016
.SYNOPSIS...
DISTURBANCE ALOFT STREAKS THROUGH THIS MORNING. ARCTIC FRONT SWEEPS
THROUGH LATE THIS AFTERNOON INTO EVENING. BITTER COLD MONDAY INTO
TUESDAY. HIGH PRESSURE TUESDAY WITH LESS WIND. WARM FRONTAL ACTION WEDNESDAY
&&
.NEAR TERM /THROUGH TONIGHT/...
THE MAIN ADJUSTMENT COMES EARLY...FOR THE DISTURBANCE RESPONSIBLE FOR THE
INCREASING MID LEVEL RADAR RETURNS OVER THE SMOKY MOUNTAINS AT 08Z.
WILL BE ON WESTERN FRINGE OF THAT DISTURBANCE FOR 10Z TO 15Z. WILL INCLUDE
A FEW HOURS OF LIGHT SNOW POSSIBLE MAINLY FROM MOUNTAINS OF SW VA TO BECKLEY
TO SNOWSHOE ON EAST. HAVE AN INCH OR LESS.
THAT FEATURE EXITS EAST AFTER 15Z.
BASING AFTERNOON AND EVENING ON TIMING THE ARCTIC FRONT INTO OUR NORTHWESTERN
ZONES AROUND 20Z...CROSSING INTO MOUNTAINS COUNTIES AROUND 00Z SUNDAY.
WILL INCREASE POP A BIT FOR SOUTHERN COUNTIES FOR SOME BRIEF SNOW SHOWERS.
AS THE COLDER AIR CHARGES IN...IT BECOMES DRIER...BUT EVEN WHERE WE HAVE
POPS LOWERING...STILL LEFT FLURRIES IN THE AIR. MOST ACCUMULATIONS AN INCH
OR LESS IN LOWLANDS...WITH 1 TO 3 INCHES IN CENTRAL WV MOUNTAINS.
BASING LOW TEMPERATURES ON 850 MB TEMPERATURE AROUND MINUS 21C. OUR COLDEST
TEMPERATURE IS AROUND 6 BELOW ZERO AT SNOWSHOE. WENT A BIT COLDER IN SOUTHEAST
OHIO FOR DAWN MONDAY THAN PREVIOUS TOO.
POSTING A WIND CHILL ADVISORY FOR SEVERAL COUNTIES WITH THE COLDEST READINGS.
&&
.SHORT TERM /MONDAY THROUGH WEDNESDAY/...
THE ARCTIC HAMMER DROPS ON THE REGION TO BEGIN THE NEW WORK WEEK...
CAA WILL BOTTOM H85 TEMPS OUT IN THE -20 TO -22C RANGE ON MONDAY.
THIS WILL TRANSLATE INTO DAYTIME HIGHS MAINLY IN THE MID TO UPPER
TEENS OUTSIDE OF THE MOUNTAINS. AREAS S OF I64 IN WV MAY TOUCH 20
DEGREES. THE HIGH TERRAIN LOOKS TO STAY IN THE SINGLE DIGITS AND LOW
TEENS...WITH OUR HIGHEST ELEVATIONS LIKELY NOT MAKING IT TO
ZERO...IE SNOWSHOE. MORNING STRATOCU SHOULD BEGIN TO DISSIPATE AS IT
IS TOUGH TO KEEP THOSE CLOUD BASES ICE FREE IN THIS AIRMASS.
HOWEVER...ANY CLOUD THAT DOES LINGER COULD PRODUCE PASSING FLURRIES
AND KEPT THIS MENTION IN THE MOUNTAINS. A STIFF W WIND WILL KEEP
WIND CHILL VALUES IN THE SINGLE DIGITS FOR THE LOWLANDS AND BELOW
ZERO IN THE MOUNTAINS.
THE GRADIENT WINDS WILL BEGIN TO DIMINISH SOME MONDAY NIGHT.
HOWEVER...A PUFF MAY KEEP TEMPS FROM BOTTOMING OUT ESPECIALLY IN THE
N LOWLANDS AND N MOUNTAIN VALLEYS. ALSO THERE MAY BE A FEW LINGERING
CLOUDS AND FLURRIES TO CONTEND WITH. THINKING THE VALLEYS AND
HOLLOWS WILL BOTTOM OUT LATE AS THE WIND SLACKENS...WITH THE USUAL
COLD SPOTS MAKING AT RUN AT ZERO OR JUST BELOW. URBAN CENTERS WILL
LIKELY STAY IN THE HIGH SINGLE DIGITS. IN THE HIGHER ELEVATIONS OF
THE N MOUNTAINS...-4 TO -6F APPEARS LIKELY. EVEN THOUGH WINDS WILL
BE SLACKENING...THE LOWERING TEMPS WILL CREATE WIND CHILL VALUES 5
TO 5 BELOW ZERO IN THE LOWLANDS AND A GENERAL -10 TO -15 IN THE
MOUNTAINOUS COUNTIES. OUR HIGHEST ELEVATIONS MAY SEE VALUES DIP INTO
THE -25 TO -30F RANGE FOR A TIME. FOR THIS REASON WE KEPT THE WIND
CHILL ADVISORY GOING FOR RANDOLPH/WEBSTER/POCAHONTAS THRU TUESDAY
MORNING.
THE UPPER TROF PUSHES E ON WEDNESDAY...REPLACES BY S/W RIDGING AND
WAA ALOFT. H85 TEMPS WILL SLOWLY RECOVER IN THE AFTERNOON.
HOWEVER...IN THIS STABLE LOW LEVEL AIRMASS...THINKING HIGHS MAY NOT
QUITE REACH THE MOS GUIDANCE EXCEPT IN THE HIGH TERRAIN.
STILL...EXPECT A BIT OF AN IMPROVEMENT...WITH HIGHS GENERALLY IN THE
LOWER 20S IN THE LOWLANDS AND TEENS IN THE MOUNTAINS. HIGH PRESSURE
BUILDS INTO THE REGION LATER IN THE AFTERNOON WHICH WILL ALLOW WINDS
TO GO CALM COME TUESDAY EVENING. THIS WILL ALLOW TEMPS TO QUICKLY
FALL INTO THE SINGLE DIGITS IN THE HOLLOWS AND MOUNTAIN VALLEYS. MID
AND HIGH CLOUDS WILL QUICKLY STREAM IN FROM THE W WHICH WILL TEND TO
CAP THE FREE FALL. PROBABLY WILL SEE TEMPS RISE IN THE HIGH TERRAIN
AS WAA ALLOWS H85 TEMPS TO RECOVER TO AROUND -5C BY 12Z WEDNESDAY.
AS FOR WEDNESDAY...WE WILL BE TRACKING A FAST MOVING SYSTEM FROM THE
W. THIS UPPER LEVEL SYSTEM WILL MOVE OVER THE REGION WHILE DAMPENING
OUT AS SPACING BETWEEN UPSTREAM SYSTEM HINDERS IT. THE SURFACE
REFLECTION LOOKS TO TRACK S OF THE AREA...THRU THE TN VALLEY. ALL OF
THIS MAKES FOR A TRICKY FORECAST. WHILE WE ARE EXPECTING AT LEAST
SOME LIGHT SNOW...THE VERY DRY LOW LEVEL AIRMASS IN PLACE IN
CONJUNCTION WITH THE WEAKENING NATURE TO THIS SYSTEM ALONG WITH
WARMING TEMPS...KEEPS QPF AND THUS SNOW AMOUNTS A BIT BELOW WHAT THE
MODELS ARE INDICATING. STILL PLENTY OF TIME TO WATCH BUT AS OF RIGHT
NOW THIS LOOKS MORE LIKE A NUISANCE EVENT WITH COATINGS HERE AND
THERE AND MAINLY S ZONES. KEPT PRECIP TYPE AS ALL SNOW AS
EVAPORATIVE COOLING SHOULD MINIMIZE MID 30 SURFACE TEMPS IN THE S
ZONES.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH SATURDAY/...
MODELS SHOWING A CLIPPER MOVING OVER THE REGION WEDNESDAY OR
WEDNESDAY NIGHT...WITH SOME LIGHT SNOW POSSIBLE. LOTS OF DIFFERENCES
BETWEEN THE MODELS THEN EXIST WITH THE NEXT SYSTEM FOR FRIDAY INTO
THE WEEKEND...LEADING TO LOW CONFIDENCE. USED A BLEND OF THE ECMWF
MEAN AND THE NAEFS MEAN FOR THIS PERIOD...WHICH WOULD KEEP THE
MAJORITY OF THE SYSTEM SOUTH AND EAST OF THE AREA.
&&
.AVIATION /09Z SUNDAY THROUGH THURSDAY/...
SPOTTY LIGHT SNOW GRAINS STILL POSSIBLE CRW TO BKW VCNTY 06Z TO 09Z.
SOUTHERN DISTURBANCE STREAKS THROUGH 10Z TO 15Z.
FOR THE 06Z TAFS...BASED ON 00Z MODELS...WILL BE MORE PESSIMISTIC
FOR THE MOUNTAIN COUNTIES...BRINGING A BRIEF PERIOD OF LIGHT SNOW FROM
SW TO NE BEFORE QUICKLY EXITING EAST AFTER 15Z. VSBY AOB 3 MILES IN THAT
LIGHT SNOW BKW TO SNOWSHOE ON EAST.
STILL THINKING THE IFR CEILING AT 06Z AT CRW WOULD LIFT SLIGHTLY THROUGH 09Z...
BUT CONFIDENCE ONLY MEDIUM. CRW COULD BE ON THE WESTERN EDGE OF THAT
SUNDAY MORNING DISTURBANCE TO THE EAST.
BEST CONDITIONS FIGURED FOR 16Z TO 19Z...THEN ARCTIC FRONT APPROACHING SOUTHEAST
OHIO AFTER 19Z. HAVE BRIEF SNOW SHOWERS OR SQUALLS ASSOCIATED WITH THE FRONT...
BUT ANY IFR VSBY WOULD BE BRIEF. SURFACE WINDS INCREASE ALONG THE FRONT AND
IN ITS WAKE.
IN THE COLDER ARCTIC AIR 03Z TO 06Z...CEILINGS AROUND 2 THSD FT BROKEN AND
BANDS OF SNOW SHOWERS POSSIBLE WITH VSBY BRIEFLY AOB 3 MILES.
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 06Z MONDAY...
FORECAST CONFIDENCE...MEDIUM.
ALTERNATE SCENARIOS: LESS LIGHT SNOW DEVELOPS ON WESTERN FRINGE OF
THE DISTURBANCE FOR 11Z TO 15Z THIS MORNING...RESULTING IN BETTER
VSBY THAN FORECAST VCNTY BKW.
EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
DATE SUN 01/17/16
UTC 1HRLY 09 10 11 12 13 14 15 16 17 18 19 20
EST 1HRLY 04 05 06 07 08 09 10 11 12 13 14 15
CRW CONSISTENCY M M M M M M M M M M M M
HTS CONSISTENCY M M M M M M M M M M M M
BKW CONSISTENCY L L L L L M M M M M M M
EKN CONSISTENCY M M M M M M L M M M M M
PKB CONSISTENCY M M M M M M M M M M M M
CKB CONSISTENCY M M M M M M M M M M M M
AFTER 06Z MONDAY...
BRIEF IFR IN SNOW SHOWERS MAY BE LINGERING 06Z TO 12Z OVER WV MOUNTAINS.
DEVELOPING WARM WEDNESDAY COULD BRING LIGHT SNOW WITH IFR.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...WIND CHILL ADVISORY FROM 3 AM TO NOON EST MONDAY FOR
WVZ035>037-039.
WIND CHILL ADVISORY FROM 1 AM MONDAY TO NOON EST TUESDAY FOR
WVZ038-046-047.
OH...WIND CHILL ADVISORY FROM 3 AM TO NOON EST MONDAY FOR OHZ066-
067.
KY...NONE.
VA...NONE.
&&
SYNOPSIS...KTB/30
NEAR TERM...30
SHORT TERM...FB/SL
LONG TERM...RPY
AVIATION...KTBHazardous weather outlook, Jan 16, 2:03 PM EST, 14 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 203 PM EST SAT JAN 16 2016 WVZ035>039-046-047-171915- RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-POCAHONTAS-RANDOLPH- 203 PM EST SAT JAN 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL WEST VIRGINIA...NORTHERN WEST VIRGINIA AND SOUTHERN WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY MUCH COLDER TEMPERATURES ARE EXPECTED ACROSS THE AREA SUNDAY NIGHT INTO MONDAY MORNING...AND AGAIN ON MONDAY NIGHT INTO TUESDAY MORNING. A WIND CHILL ADVISORY LOOKS TO BE LIKELY DURING THIS TIME PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>034-040-171915- GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON- JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN- WAYNE-CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM- KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE- CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING- BARBOUR- 203 PM EST SAT JAN 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA...CENTRAL WEST VIRGINIA...NORTHERN WEST VIRGINIA...SOUTHERN WEST VIRGINIA AND WESTERN WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Wind Chill Advisories in West Virginia, 2016Wind Chill Advisories in Ohio, 2016Every wind chill advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.